Pvcs and sinus tachycardia. Feel short of breath and faint and chest pain daily. What can be the cause of sinus tachycardia?

Tachycardia. Could be any of several causes such as anemia, dehydration or even too much caffeine. PVC's are common and although you feel bad they usually are not a bad sign. Some of this may be stress related or pain related. If your evaluation has been negative then try drinking more water and eliminate caffeine from your diet. Also follow with your regular physician.
Fast heart rate. There are many causes of your problem. You need to call your doctor and see appropriate specialists to help you, probably a cardiologist. This also may be side effects to medication and or panic attacts.
Rapid heart rate. Even at 24 i would get your symptoms checked, although your risk for heart disease is low i would be suspicious for a pulmonary em-bolus. Other possibilities include pneumonia, pleurisy, mitral valve prolapse, anxiety. Substance use? Decongestants, adhd drugs, also caffeine: tea, coffee, soda, energy drinks could all be possibilities.

Related Questions

Dx'd sinus tachycardia, harmless but I experience severe fatigue, lightheadedness, dizzy, palpitations, shortness of breath, while relaxed everyday.

Sinus tachycardia. Sinus tachycardia can cause symptoms of fatigue, shortness of breath, etc. Talk to your MD about your symptoms. Is your thyroid normal? Why are you on Plaquenil & Methotrexate? Consult with us to help you find the best plan for you. Don't forget diet choices can make you feel fatigue so eat a low inflammatory diet as well. Read more...

Should I be concerned if I just took my atenolol (for Inappropriate Sinus Tachycardia) for the night and have chest pain (mid to left side of chest)?

Yes, but not atenolo. Most likely ur symptoms are unrelated to atenolol, especially if you have been taking atenolol for IST for a long time. The pain in your chest may be related to sleeping on the ribs (rib sprain) or may be bronchitis or point to some other pathology. But, chances are heavily in your favor that atenolol is not causing the problem. In the prescribed doses, it is a safe medicine. Read more...

Chest pain and possible myocardial infarction. Ecg reveals sinus tachycardia. What does this mean at 50?

Myocardial infarctio. Chest pain, and possible myocardial infarction @age 50----you should either go to nearest er or be in the hospital. It is immaterial whether you have tachycardia or not. I could be of help if the question is clear. Read more...
Sinus tachycardia. Sinus tachycardia refers to a faster than normal heart rate. Usually higher than 100 beats/minute. Please see your pcp for further evaluation for chest pain. Read more...

Does my inappropriate sinus tachycardia and occasional sharp chest pain put me at risk of a heart attack even though I'm only 25?

Depends. What's "inappropriate sinus tach?" at age 25 life's exciting and the heart can go bounding from time to time. Occasional sharp chest pain in a youngster that feels like a knife when you breathe in is usually "stitch" from a folded pleura, relieved by inflating the lung to the maximum; it's not heart-related. Life's too short to worry without reason; insist your physician give you solid answers! Read more...
Unlikely. Unlikely at your age unless you have a strong family history. However, the cause of your symptoms should still be investigated, as there may be something that in the long run may be harmful. Read more...
Maybe. You should have a complete evaluation by a cardiologist to determine the extent of your risk factors, and then have a plan that reduces those risks. Read more...

While in a hospital for something, I began to have chest pain. My heart rate was 130 ECG which showed sinus tachycardia. Over next 3 days troponin levels went from <0.01, 0.02, <0.04. Did I have a mi?

No . Not by enzymatic criteria. Sinus tachycardia is indicative that you were distressed - either by pain, anxiety, or both. It is the reaction, not the cause of your pain. Your doctors, possibly with additional testing, can decide if you have acute coronary syndrome or non-cardiac chest pain. Read more...

Dizziness during exercise (aerobic/cardio/anaerobic) no short of breath nor chest pain what could be the cause? Hbp tachycardia hyperthyroidism

Dizziness . Perhaps this is not indicative of a disease but just normal human physiology. When working out two things may happen: 1-heart rate may be reaching above target points 2-effective sweating and vasodilation. These two responses can lead to a reduced cardiac output and lightheadedness. It is important to stay well hydrated (gatorade may help). Check with your doctor to ensure you are safe. Be well. Read more...
Dehydration. Try drinking half your weight in ounces of water. It you weigh 100 pounds drink 50 ounces a day. 150 lbs drink 75 oz aday, etc. See your doctor if after drinking water each day your symptoms persist see your doctor to get your thyroid checked as well as your blood pressure. The Inderal (propranolol) you take may be lowering your blood pressure and pulse more that you realize. Read more...